MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS
Model Number 55-6071
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2009, the primary surgery was performed via tha for right hip with the implants.On (b)(6) 2021, the revision surgery was performed because the cup fixation was lost and the acetabular was hardly damaged.In the revision, it was found that the corrosion at the neck had occurred and there was pseudotumor due to this corrosion.The surgeon couldn't remove the stem and it was left in the patient.He removed the head, insert and cup (other company's product).The revision surgery was completed successfully.The patient is rehabilitating of walking training.The surgeon commented that the pseudotumor was caused by the wear between insert and head, and the corrosion between the stem and head.We sent attention to the sales rep to comply with the prescribed reporting date.No further information is available.Doi: (b)(6) 2009: dor: (b)(6) 2021; right hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11700355
Report Number1818910-2021-08390
Device Sequence Number17003268
Product Code LPH
UDI-Device Identifier10603295175919
UDI-Public10603295175919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-6071
Device Catalogue Number556071
Device Lot Number346854R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 ULTAMET 36MM HEADS +6.; PINN-A MULTIHOLE ACET CUP 52MM.; PINNACLE MTL INS NEUT36IDX52OD.; S-ROM*SCREW,6.5MM DIA,15MM LG.; S-ROM*SCREW,6.5MM DIA,15MM LG.; S-ROM*SCREW,6.5MM DIA,20MM LG.; S-ROM*SCREW,6.5MM DIA,20MM LG.; UNKNOWN HIP FEMORAL STEM.; 9/10 ULTAMET 36MM HEADS +6; PINN-A MULTIHOLE ACET CUP 52MM; PINNACLE MTL INS NEUT36IDX52OD; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR